Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 27, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Nov 3, 2011, 10:41 AM EDT. It took effect at Nov 3, 2011, 8:00 PM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2011, 10:41 AM EDT (14:41 UTC)
- In effect from
- Nov 3, 2011, 8:00 PM EDT
- Expired
- Nov 4, 2011, 3:00 PM EDT
- In force
- 19 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
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
4 follow-up statements
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
697 WHUS72 KTAE 040222 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1022 PM EDT THU NOV 3 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH FRIDAY MORNING FOR THE WESTERN LEGS... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM EDT FRIDAY THROUGH FRIDAY MORNING FOR THE EASTERN LEGS... .A FAST MOVING COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS THIS EVENING...CAUSING SOUTHWESTERLY WINDS TO ABRUPTLY SHIFT TO THE NORTHWEST. THE WINDS BEHIND THE FRONT WILL LIKELY BE SUSTAINED AT 20 TO 25 KNOTS. GUSTS UP TO 30 KNOTS WILL BE POSSIBLE...AND A FEW GUSTS TO GALE FORCE WILL BE POSSIBLE OVER AREAS WELL OFFSHORE IMMEDIATELY BEHIND THE COLD FRONT. BY MID MORNING ON FRIDAY...THE PRESSURE GRADIENT BEHIND THE COLD FRONT SHOULD WEAKEN ENOUGH TO DROP WINDS BELOW 20 KNOTS. THE COLD FRONT WILL ALSO BE ACCOMPANIED BY SHOWERS TONIGHT...AND AN ISOLATED THUNDERSTORM CANNOT BE RULED OUT. GMZ750-770-040930- /O.CON.KTAE.SC.Y.0027.000000T0000Z-111104T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1022 PM EDT THU NOV 3 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY. * WINDS: ABRUPTLY SHIFTING TO THE NORTHWEST BEHIND A COLD FRONT AND INCREASING TO 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. * SEAS: BUILDING TO 5 TO 7 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-040930- /O.CON.KTAE.SC.Y.0027.111104T0500Z-111104T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1022 PM EDT THU NOV 3 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 11 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 11 AM EDT FRIDAY. * WINDS: ABRUPTLY SHIFTING TO THE NORTHWEST BEHIND A COLD FRONT AND INCREASING TO 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. * SEAS: BUILDING TO 4 TO 6 FEET AFTER MIDNIGHT...LOWER IN APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17-GOULD
004 WHUS72 KTAE 040757 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 357 AM EDT FRI NOV 4 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH FRIDAY MORNING FOR COASTAL WATERS... .STRONG NORTHWEST WINDS BEHIND A FRONT WILL LIKELY BE SUSTAINED AT 20 TO 25 KNOTS THROUGH THE MORNING HOURS. GUSTS UP TO 30 KNOTS WILL BE POSSIBLE. BY MID MORNING ON FRIDAY...THE PRESSURE GRADIENT BEHIND THE COLD FRONT SHOULD WEAKEN ENOUGH TO DROP WINDS BELOW 20 KNOTS. GMZ750-770-041500- /O.CON.KTAE.SC.Y.0027.000000T0000Z-111104T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 357 AM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS: NORTHWEST 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. * SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-041500- /O.CON.KTAE.SC.Y.0027.000000T0000Z-111104T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 357 AM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS: NORTHWEST 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. * SEAS: 4 TO 6 FEET...LOWER IN APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
180 WHUS72 KTAE 041415 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1015 AM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY EXTENDED THROUGH 3 PM EDT FOR OFFSHORE AREAS AND FROM KEATON BEACH TO THE SUWANNEE RIVER OUT 20 NM... .THROUGH THE EARLY PART OF THE MORNING OFFSHORE BUOYS HAVE BEEN REPORTING WINDS AROUND 20 KNOTS...GUSTS TO 30 KNOTS...AND SEAS TO 9 FEET. THE WINDS AND SEAS ARE NOT SUBSIDING AS FAST AS PREVIOUSLY FORECAST...AND THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE SOUTHERN PARTS OF THE COASTAL WATERS THROUGH THE MID AFTERNOON HOURS. A WEAKENING PRESSURE GRADIENT SHOULD ALLOW WINDS AND SEAS TO SUBSIDE TO CAUTIONARY HEADLINE CRITERIA IN THE EARLY AFTERNOON. GMZ730-750-755-041515- /O.CAN.KTAE.SC.Y.0027.000000T0000Z-111104T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 1015 AM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS CONTINUE TO DECREASE BELOW SMALL CRAFT ADVISORY LEVELS FROM DESTIN TO KEATON BEACH OUT 20 NM THIS MORNING. WINDS WILL REMAIN AROUND 15 KNOTS THROUGH THE DAY AND SMALL CRAFT SHOULD EXERCISE CAUTION. $$ GMZ770-041900- /O.EXT.KTAE.SC.Y.0027.000000T0000Z-111104T1900Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1015 AM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. * WINDS: NORTHWEST AROUND 20 KNOTS WITH GUSTS TO 26 KNOTS. * SEAS: 7 TO 9 FEET...SUBSIDING TO 5 TO 7 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ765-775-041900- /O.EXT.KTAE.SC.Y.0027.000000T0000Z-111104T1900Z/ COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1015 AM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. * WINDS: NORTHWEST 20 TO 23 KNOTS...WITH GUSTS TO 30 KNOTS. * SEAS: 7 TO 9 FEET...SUBSIDING TO 5 TO 7 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LAMERS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 3, 3:15 AM EDT, 7 hours 26 minutes earlier.
Area forecast discussion, Nov 3, 3:15 AM EDT, 7 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 315 AM EDT Thu Nov 3 2011 .SYNOPSIS... AT UPPER LEVELS... The large scale longwave pattern is undergoing a significant transition. This amplified pattern will become increasingly progressive and is highlighted overnight by a trough across extreme Ern Pacific, ridging from West Coast to Wrn Plains, a positively tilted trough from Wrn Great Lakes swwd to TX Panhandle and by deep layer ridging ewd to extreme Wrn Atlc. During the next 24 hrs, the Srn Plains trough/low will move rapidly ENE thru MS and then TN Valleys with Ern ridge rapidly breaking down. Vigorous shortwave exiting MS Valley overnight will reach MO/AR around sunrise today and then weaken slightly approaching Carolinas around sunrise Friday. Upper trough to over SE region on Fri with assocd low beginning to lift noticeably NE of local area after 12z Fri. By Sat, trough over wrn Atlc with large area of high pressure present east of MS River. AT LOWER LEVELS... Main features overnight are ridge from mid-Atlc to 1026mb high over Carolinas then swwd thru CWA and into the nrn Gulf...and a low over MS Valley with cold front extending SSW to Wrn La. As low/front continued to move ewd overnight, ridging was finally beginning a slow retreat to the towards Atlc, hence the pressure gradient was relaxing with winds and seas subsiding. The models are in good agreement showing that the low will weaken today across Mid MS/Lwr OH Valleys while secondary low forms in the lee of Appalachians. By overnight tonight, main low reaches SC and then moves ESE and offshore. However they differ a little with timing with GFS a tad faster than NAM initiating and ending precip. Either way, trailing front will cross MS this morning and be near the local wrn forecast area around sunset tonight before exiting ewd and reaching coast early Fri. With an antecedent dry airmass, all of the guidance shows that the moisture will be limited in pre-frontal warm sector. Still, area RAOBs show noticeably more PWAT than 24hrs ago and the system will have sufficient forcing to produce a solid line of showers (and higher POPs) that should spread across the region tonight into early Fri. This reflected in nmm4 models and in area model soundings, i.e. 00z TAE GFS with 0.72 inch PWAT at 12z Thu increasing to 1.32 inch PWAT at 00z Fri down to 0.45 inch PWAT at 12z Fri as showers exit ewd. Altho coverage will be high, QPF not impressive and speed of front should preclude any flooding concerns. Expect near zero instability and lightning should be restricted to areas north of upper jet located over TN Valley, so will not be mentioning thunderstorms in the forecast. If any occur, they will be over nrn counties where forcing will be best. With the low father swd than recent lows, expect some wrap around cloudiness Friday morning to even aftn for Ern Ga counties. This reflected well in SREF guidance. Then, high pressure builds north of the local area and skies should clear with dry offshore flow over Gulf limiting moisture potential. Strong cold advection will drop temps about 10 degrees from today's highs. On Sat, as low moves farther offshore, high builds further swd to Mid-Atlc with a moderate tightening of local gradient. && .SHORT TERM...(Today through Saturday). TODAY...Weak high pressure and light onshore winds and moisture trapped below H85 as noted in 00z TAE RAOB, may keep patchy fog in past sunrise at various Ern locales. Otherwise expect increasing clouds and veering winds with some showers to commence across mainly SE Ala late aftn. Sharp 40-0% NW-SE pop gradient. Highs mid-upper 70s. TONIGHT...Front to approach Wrn counties around sunset move thru overnight. 70-40% NW-SE POP gradient. In its wake...NWLY winds will increase to 10 to 15 mph range with higher gusts. Lows mid 40s SE Ala to mid 50s SE Big Bend and coasts. FRIDAY...A few showers may linger across SE big bend early. Otherwise some wrap around clouds then clearing by afternoon from SW-NE. Noticeably cooler, highs mid to upper 60s and lows mid 40s north to mid 50s coast. May be on breezy side as gradient retightens between departing front and strong high ridging swd from NE states. SATURDAY...Sunny with highs upper 60s coast, 70 to 72 inland. && .LONG TERM... (Sunday through next Thursday) The latest global models agree that much of the period will be dominated by deep layer ridging over the southeast U.S., which means a warming trend for the first portion of next work week. It also means fair weather from Sunday through Tuesday, though the models do indicate a bit more low layer moisture than normal (for this time of year) coming from the east winds from the Atlantic. This could produce a few light showers across north FL during the afternoon hours, but uncertainty is too low to forecast any significant PoP this far out. By mid to late week, the ridge is forecast to buckle as a cold front moves into the region. The GFS and ECMWF are in a bit better agreement on how this will unfold, so there is enough confidence to introduce at least a low-end PoP for next Wednesday and Thursday as the cold front enters our area. Temperatures will begin the week (Sunday morning) on the cool side with lows in the lower 40s (in the normally colder inland areas). Temperatures will warm to slightly above-average levels Tuesday and Wednesday afternoons, as highs approach the 80 degree mark away from the beaches. && .MARINE...High pressure off the Eastern Seaboard will continue to weaken today as a cold front approaches from the west. Winds will likely increase to high end SCEC or advisory levels behind this front briefly tonight into Friday before dropping below headline levels briefly on Saturday. High pressure is predicted to build back over the East Coast on Saturday night resulting in a period of strong northeast to easterly flow persisting into next week. && .AVIATION...(Through 06 UTC Friday) Recent satellite imagery and model trends (including the HRRR) have backed off somewhat on the threat for low CIGS/VIS overnight. We now think the main threat for low CIGS is at KECP, where periods of MVFR cigs are likely from around dawn through mid morning. IFR-MVFR CIGS/VIS, along with SHRA, will spread quickly from west to east Thursday night as a cold front moves through. Gusty NW winds are expected behind the front. && .FIRE WEATHER... The relative humidity will likely remain above critical levels through the remainder of this week. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 77 48 68 46 70 / 10 50 0 0 0 Panama City 77 51 67 52 68 / 20 60 0 0 0 Dothan 75 44 67 46 70 / 40 50 0 0 0 Albany 75 47 68 46 68 / 20 60 0 0 0 Valdosta 77 50 68 47 70 / 10 60 10 0 0 Cross City 78 53 68 44 72 / 10 40 20 0 0 Apalachicola 78 54 67 54 68 / 10 50 0 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...None. GM...None. && BLOCK/FOURNIER
Hazardous weather outlook, Nov 3, 4:01 AM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 401 AM EDT THU NOV 3 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-040815- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 401 AM EDT THU NOV 3 2011 /301 AM CDT THU NOV 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A COLD FRONT WILL MOVE SOUTHEAST AND ACROSS THE FORECAST AREA TONIGHT. IT WILL BE ACCOMPANIED BY A FAST MOVING BUT SOLID BAND OF RAIN. THERE SHOULD BE NO FLOODING OR SEVERE WEATHER CONCERNS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AFTER THE FRONT EXITS EARLY FRIDAY, CLOUDS WILL CLEAR OUT SOUTHWEST TO NORTHEAST BY AFTERNOON. IN ITS WAKE..FAIR WEATHER IS FORECAST THROUGH AT LEAST THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. OR...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. OR...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.